Yesterday, I was told I have bronchitis after a very quick on-set (3 days). I was given a Z-pack along with some other cough-relieving medications.
The only one I've been taking regularly is the Z-pack. I know it's early, but so far, I've only gotten worse, not better. Now, my head feels like it's going to explode (constant headache that worsens when I cough), I can barely breathe and have "crackling" noises when I exhale.
My question is, should I be worried it's pneumonia instead? And does anyone know if I can take Tylenol along with the Z-pack.
You should be able to take Tylenol also. However, do any of your other meds have acetaminophen in them? It's pretty common to be prescribed a codeine cough syrup if you have bronchitis, and some versions of those contain tylenol, too. I'd check with your pharmacist to be sure. Hope you're feeling better by now!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.